# SDR CA090911001

- Difficulty date: August 26, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Boeing 1072
- Aircraft time: 35,766 hours
- Engine: Ge CT581402
- System (JASC): 2210 · Autopilot System
- Part: Limit Switch
- Condition: Failed
- Location: Speed Trim Act
- Component: Actuator, Honeywell
- Component part number: 54116811
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) DURING THE DAILY FUNCTIONAL TEST OF THE SPEED TRIM LIMIT SWITCHES THE RETRACT LIMIT SWITCH FAILED TO STOP THE MOTOR. THIS SPEED TRIM ACTUATOR WAS IN SERVICE FOR 30 HOURS AFTER REPAIR FOR THE SAME FAILURE. (TC# 20090911001)
